# SDR SWAA2022080426744

- Difficulty date: July 7, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 242TF AT AFT GALLEY AND LAV REPAIRED FLOOR PANEL 242TF AT AFT GALLEY AND LAV IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW.;[09] REPAIRED FLOOR PANEL 242TF AT AFT GALLEY AND LAV IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1.
